# SDR 04FDEA01587

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Part number: 8063510
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL MAT IS DAMAGED AT STA 615 TO 775 MCD.  REMOVED AND REPLACED BALL MAT IAW ANCRA MM 25-50-33 AT MAE.
